How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Arun Phophalia Your Own Question
Dr. Arun Phophalia
Dr. Arun Phophalia, Doctor (MD)
Category: Health
Satisfied Customers: 34305
Experience:  MBBS, MS (General Surgery), Fellowship in Sports Medicine
5625079
Type Your Health Question Here...
Dr. Arun Phophalia is online now
A new question is answered every 9 seconds

I experienced 4 days of bleeding 15 days after my previous

Customer Question

I experienced 4 days of bleeding 15 days after my previous period. I have a 22 day cycle. My husband and I stopped using birth control about 6 years ago. Four cycles ago, my doctor gave me clomid, then three cycles ago she gave me femera on the next cycle. I have pcos, so my cycles are usually jacked up, but in the past they have been longer, not shorter. It's hard to know if I am having pregnancy symptoms because the symptoms are so similar to pcos. I have taken so many pregnancy tests, it really becomes disheartening to even buy one. My doctor has moved her practice so now I don't have a doctor. I would assume the mid cycle bleeding is not a problem, but that has never happened to me before.
Submitted: 1 year ago.
Category: Health
Customer: replied 1 year ago.
I took clomid four cycles ago and I took femera three cycles ago.
Customer: replied 1 year ago.
Could I be pregnant? Or could this be from the climbed and femera? Or I am going through the change?
Customer: replied 1 year ago.
*clomid
Expert:  Dr. Arun Phophalia replied 1 year ago.
Hello,
I am Dr. Arun and will be helping you today.
I am extremely sorry that your question was unanswered for long.
The bleeding is likely due to Clomid and / or Femera. With pregnancy tests being negative; it is unlikely. The bleeding can also be due to;
1) Ovarian hormone dysfunctions
2) Thyroid hormone abnormalities
3) Stress, anxiety, emotional disorders
4) Sudden weight loss or gain
5) Excessive physical activity
6) Hyperprolactinemia
Please feel free for your follow up questions.
I would be happy to assist you further, if you need any more information.
Thanks for using Just Answer.